Reminder Secure

Dehydration!:

24 October 2014 00:53
kimberlywhyte
Model


dehydration:
I am taking sleeping pills just now and I noticed they are
really causing me to get bad dehydration (including my skin!).
I have been drinking lots of water and using expensive moisturiser
but my body is constantly dehydrated especially as I work out a lot
every day.
Anyone got any advice on how to nourish my insides and get back to normal
while still on these pills?
Kim



32 Users currently online   Blue=Models Orange=Photographers Red=Agencies Purple=MUA/Stylists Grey=Studios Green=Moderators
charlotte_x Claretberet ElleLaura indiaxxx rob452 sacha4creative
Blancho brunswickci claypaws cliffc Creativedge dhuntuk dorrian duncanjames Einstein eosfan Fashionphotography GlasgowPhotographer jonnywoo Ladiesman laurencejpower MauricesImagery MIB moritz78 oscar redbaron Robinsky rscott360 siclews Snooper911 Spiritofwales Steveh32